# SDR 96FDEA01176

- Difficulty date: June 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N257FE
- Make and model: Boeing 727233
- Aircraft serial: 20939
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM UPPER CHORD UPPER SURFACE CORRODED STA 870, LB 25 - 45, WL 208.  REMOVED CORROSION, INSTALLED REPAIR DOUBLER PER 53-10-07-02.
